# SDR YENA2019061730324

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 52,661 hours, 18,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FAILED EMERGENCY LIGHT TEST ( ESCAPE SLIDE LIGHTING ); T/S PER TSM 33-51-00-810-808-A. FOUND ELECTRICAL CONNECTOR ON R2 SLIDE NOT FULLY SECURED. SECURED CONNECTOR AND PERFORMED OPS CHECK IAW AMM 33-51-00. OPS CHECK GOOD. MDDR CLEARED.
